# SDR SIMA20180111003

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 35,446 hours, 30,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 19423
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AND FLOOR EMERGENCY LIGHTS FROM ROW 7 FORWARD, INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY AND CHARGER IAW WC 33-700-19.  OPS CHECKED GOOD.
